Se rendre au contenu
Amazon Basic Care Relief contre le rhume et la grippe, le jour et la nuit Combo Pack Softgels, puissant remède contre le rhume pour le soulagement de jour et de nuit multisymptômes, 48 Comte(Pack of 1)

Price:

58,35 CA$


Earthborn Elements Creatine Monohydrate 200 Capsules, Pure & Undiluted, No Additives
Earthborn Elements Creatine Monohydrate 200 Capsules, Pure & Undiluted, No Additives
94,66 CA$
94,66 CA$
Immune Support, Energy Booster with Vitamin C, D3 and Zinc Supplement, Rhodiola Rosea, Reishi Mushroom Extract, Astragalus, Overall Wellness and Daily Habit - 60 Capsules
Immune Support, Energy Booster with Vitamin C, D3 and Zinc Supplement, Rhodiola Rosea, Reishi Mushroom Extract, Astragalus, Overall Wellness and Daily Habit - 60 Capsules
76,53 CA$
76,53 CA$

Amazon Basic Care Relief contre le rhume et la grippe, le jour et la nuit Combo Pack Softgels, puissant remède contre le rhume pour le soulagement de jour et de nuit multisymptômes, 48 Comte(Pack of 1)

https://nutricity.ca/web/image/product.template/108712/image_1920?unique=de00b10
(0 review)
7 sold in last 24 hours
  • ACTIVE INGREDIENTS: Compare to the active ingredients in Vicks DayQuil Cold & Flu and Vicks NyQuil Cold & Flu
  • MÉDICAMENT DE POUVOIR ET DE FLU NON DURABLES procure un soulagement multisymptomatique des maux de tête, de la fièvre, des maux de gorge, de la congestion nasale, de la toux et des douleurs mineures
  • MÉDICAMENT À TEMPS NUIT ET FLU procure un soulagement multisymptôme des maux de tête, fièvre, mal de gorge, éternuements, écoulement nasal, toux et douleurs mineures
  • REJET DE LA PAINE ET RÉDUCTEUR DE LA FEU : Les médicaments du jour et du soir contiennent de l'acétaminophène pour soulager les douleurs, la fièvre et les maux de gorge
  • COLD AND FLU: Influenza (flu) and the common cold are respiratory illnesses caused by viruses. A cold medicine like Cold & Flu Relief Multi-Symptom Daytime/Nighttime can help

58,35 CA$ 58.35 CAD 58,35 CA$ Toutes taxes comprises

Not Available For Sale

(1,22 CA$ / Unité(s))
10 people are viewing this right now

  • Expiry Date
  • Product Benefits
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Active Ingredients
  • Product Type
  • Brand
  • Ingredients

Cette combinaison n'existe pas.

Contactez-nous
Médicaments Cold & Flu Relief
Active Ingredients Acetaminophen 325 Mg Pain Reliever/fever Reducer, Dextromethorphan Hbr 15 Mg Cough Suppressant, Doxylamine Succinate 6.25 Mg Antihistaminesee More
Ingredients Glycerin, Purified Water, Gelatin, Glycol, Fd&c Red No. 40, Povidone, Polyethylene Glycol, Fd&c Blue No. 1, Daytime Cold & Flu: Active Ingredients (in Each Softgel): Acetaminophen 325 Mg (pain Reliever/fever Reducer), Dextromethorphan Hbr 10 Mg, Edible Ink (may Contain This Ingredient), Fd&c Yellow No. 6, Sorbitol Sorbitan Solution., Dextromethorphan Hbr 15 Mg (cough Suppressant), Doxylamine Succinate 6.25 Mg
Expiry Date Apr 2027
Product Benefits Cold And Flu Control
Item Dimensions L X W X H 4.38 X 2 X 3.25 Inches
Specific Uses For Product Cold And Flu Relief
Product Type Medication
Brand Amazon Basic Care
  • Buy Two or More Offer

    Économisez 10 % lorsque vous achetez deux articles ou plus.

  • Next Purchase Offer
    Obtenez 5 % de réduction sur votre prochain achat.
  • Delivery Offer

    Profitez de la livraison gratuite sur les commandes de plus de CA$ 250.

  • Ships From(Canada)
    Les commandes sont traitées et expédiées depuis Toronto.
Delivery Detail
Estimate delivery times:12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Commande sécurisée garantie
Return Policy

Garantie de Retour de 30 Jours Achats soutenus par la confiance avec un support de retour de 30 jours.

Free Return Pickup
Retour gratuit disponible
Nous nous occuperons des retours depuis votre porte sans frais supplémentaires.

 

Compare to the active ingredients in Vicks DayQuil Cold & Flu and Vicks NyQuil Cold & Flu. Basic Care Cold & Flu Relief Multi-Symptom Daytime/Nighttime Combo Pack Softgels provide powerful day or night relief. The Daytime Cold & Flu Relief is non-drowsy and helps to relieve headache, fever, sore throat, nasal congestion, cough, and minor aches and pains. The Nighttime Cold & Flu Relief helps relieve coughing, sniffles, and aches and pains. Both Daytime and Nighttime cold medicine contain acetaminophen, a pain reliever/fever reducer to help relieve aches, fever and sore throat. Alcohol free and Gluten free. Made in Canada.

Informations importantes

Informations de sécurité

Daytime/Nighttime Cold & Flu: Liver warning: These products contain acetaminophen. Severe liver damage may occur if you take: more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, lasts for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product. If you have ever had an allergic reaction these products or any of their ingredients.

Ingrédients

Daytime Cold & Flu: Active ingredients (in each softgel): Acetaminophen 325 mg (Pain reliever/fever reducer); Dextromethorphan HBr 10 mg (Cough suppressant); Phenylephrine HCl 5 mg (Nasal decongestant). Inactive ingredients: edible ink (may contain this ingredient), FD&C red no. 40, FD&C yellow no. 6, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution. --Nighttime Cold & Flu: Active ingredients (in each softgel): Acetaminophen 325 mg (Pain reliever/fever reducer); Dextromethorphan HBr 15 mg (Cough suppressant); Doxylamine succinate 6.25 mg (Antihistamine). Inactive ingredients: D&C yellow no. 10, edible ink (may contain this ingredient), FD&C blue no. 1, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution.

Directions

Daytime Cold & Flu Directions: take only as directed - see overdose warning. Do not exceed 4 doses per 24 hrs. Adults & children 12 yrs & over: 2 softgels with water every 4 hrs. Children 4 to under 12 yrs: ask a doctor. Children under 4 yrs: do not use. --Nighttime Cold & Flu Directions: take only as directed - see overdose warning. Do not exceed 4 doses per 24 hrs. Adults & children 12 yrs & over: 2 softgels with water every 6 hrs. Children 4 to under 12 yrs: ask a doctor. Children under 4 yrs: do not use.

Avertissement juridique

Les énoncés concernant les suppléments alimentaires n'ont pas été évalués par la FDA et ne sont pas destinés à diagnostiquer, traiter, guérir ou prévenir une maladie ou un état de santé.

Dimensions du produit

4,38 x 2 x 3,25 pouces; 3,84 onces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products